# SDR AALA2018083109018

- Difficulty date: August 28, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 15,531 hours, 5,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9701140001
- Part serial: 265
- Condition: Inoperative
- Location: Row 14def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT LIGHT ROW 14DEF WAS INOPERATIVE.   REPLACED THE LIGHT ASSY IAW AMM 33-21-00.
